Alert archive / Kansas / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 5, NWS Wichita, KS

March 25, 2015Butler County, Greenwood County, Kansas

NWS Wichita, KS issued this severe thunderstorm warning at Mar 25, 2015, 1:15 PM CDT for Butler County, Greenwood County, Kansas. It was in force for 45 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 25, 2015, 1:15 PM CDT (18:15 UTC)
Expired
Mar 25, 2015, 2:00 PM CDT
In force
45 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Butler County, KS, Greenwood County, KS

The radar

The Wichita radar (KICT), 91 km from the middle of the area, began a volume at 18:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 25, 1:37 PM CDTHAIL 1Eureka, KSNICKEL AND QUARTER SIZE HAIL. REPORT RELAYED VIA TWITTER AND TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 22 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KFOE), launched 12:00Z, 6.3 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2015-03-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2015-03-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 104 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1487 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
104 m²/s²
0-3 km storm-relative helicity
76 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

814 
WUUS53 KICT 251815
SVRICT
KSC015-073-251900-
/O.NEW.KICT.SV.W.0005.150325T1815Z-150325T1900Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
115 PM CDT WED MAR 25 2015

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN GREENWOOD COUNTY IN SOUTHEASTERN KANSAS...
  EAST CENTRAL BUTLER COUNTY IN SOUTH CENTRAL KANSAS...

* UNTIL 200 PM CDT

* AT 115 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 12 MILES
  NORTHEAST OF LATHAM...OR 14 MILES EAST OF LEON...MOVING NORTHEAST
  AT 25 MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  EUREKA...ROSALIA...EUREKA CITY LAKE...BEAUMONT AND EUREKA AIRPORT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3764 9656 3784 9671 3802 9622 3778 9603
TIME...MOT...LOC 1815Z 235DEG 24KT 3769 9653 

HAIL...1.00IN
WIND...60MPH

$$

BILLINGS WRIGHT
3 follow-up statements
057 
WWUS53 KICT 251827
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
127 PM CDT WED MAR 25 2015

KSC015-073-251900-
/O.CON.KICT.SV.W.0005.000000T0000Z-150325T1900Z/
GREENWOOD KS-BUTLER KS-
127 PM CDT WED MAR 25 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM CDT
FOR SOUTHERN GREENWOOD AND EAST CENTRAL BUTLER COUNTIES...

AT 125 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTHWEST 
OF EUREKA...MOVING NORTHEAST AT 40 MPH.  A SECOND STORM WAS ALSO 
LOCATED IN THE WARNED AREA ABOUT 13 MILES WEST OF EUREKA.  THIS 
STORM WAS MOVING NORTHEAST AT 40 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
EUREKA...ROSALIA...EUREKA CITY LAKE...BEAUMONT AND EUREKA AIRPORT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3764 9656 3784 9671 3802 9622 3778 9603
TIME...MOT...LOC 1825Z 231DEG 35KT 3777 9641 

HAIL...1.00IN
WIND...60MPH

$$

COOK
489 
WWUS53 KICT 251831
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
131 PM CDT WED MAR 25 2015

KSC015-251840-
/O.CAN.KICT.SV.W.0005.000000T0000Z-150325T1900Z/
BUTLER KS-
131 PM CDT WED MAR 25 2015

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL BUTLER COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF 
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3772 9652 3787 9652 3802 9622 3778 9603
TIME...MOT...LOC 1830Z 231DEG 35KT 3780 9636 

$$

KSC073-251900-
/O.CON.KICT.SV.W.0005.000000T0000Z-150325T1900Z/
GREENWOOD KS-
131 PM CDT WED MAR 25 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM CDT
FOR CENTRAL GREENWOOD COUNTY...

AT 130 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR EUREKA...
MOVING NORTHEAST AT 40 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
EUREKA...EUREKA CITY LAKE AND EUREKA AIRPORT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3772 9652 3787 9652 3802 9622 3778 9603
TIME...MOT...LOC 1830Z 231DEG 35KT 3780 9636 

HAIL...1.00IN
WIND...60MPH

$$

COOK
226 
WWUS53 KICT 251843
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
143 PM CDT WED MAR 25 2015

KSC073-251900-
/O.CON.KICT.SV.W.0005.000000T0000Z-150325T1900Z/
GREENWOOD KS-
143 PM CDT WED MAR 25 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM CDT
FOR CENTRAL GREENWOOD COUNTY...

AT 142 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER EUREKA...
MOVING NORTHEAST AT 30 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
EUREKA...EUREKA CITY LAKE AND EUREKA AIRPORT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3772 9652 3787 9652 3802 9622 3778 9603
TIME...MOT...LOC 1842Z 237DEG 25KT 3784 9625 

HAIL...1.00IN
WIND...60MPH

$$

COOK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 25, 12:56 PM CDT, 19 minutes earlier.

Area forecast discussion, Mar 25, 12:56 PM CDT, 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
1256 PM CDT WED MAR 25 2015

...UPDATED FOR 18Z AVIATION DISCUSSION...

.SHORT TERM...(TODAY THROUGH FRIDAY)
ISSUED AT 259 AM CDT WED MAR 25 2015

MAIN FORECAST CONCERNS: THUNDERSTORM/SEVERE WEATHER CHANCES TODAY
INTO THIS EVENING...AND ELEVATED GRASSLAND FIRE DANGER THIS
AFTERNOON/EVENING.

A POTENT SHORTWAVE TROUGH OVER THE NORTH CENTRAL ROCKIES EARLY
THIS MORNING...WILL DIG SOUTHEASTWARD ACROSS THE CENTRAL/SOUTHERN
PLAINS TODAY INTO TONIGHT...HELPING TO DEEPEN A LONGWAVE UPPER
TROUGH OVER THE CENTRAL CONUS. SURFACE PRESSURE FALLS WILL OCCUR
TODAY ACROSS THE SOUTHERN PLAINS INTO SOUTHERN KANSAS...IN
RESPONSE TO THE APPROACHING SHORTWAVE. THIS WILL ALLOW THE STALLED
FRONTAL BOUNDARY JUST NORTH OF THE RED RIVER...TO MIGRATE
NORTHWARD TO NEAR THE KANSAS/OKLAHOMA STATE LINE BY 18Z-21Z THIS
AFTERNOON. THE NAM- WRF/GFS/SREF INDICATE 55-60 DEGREE FAHRENHEIT
DEWPOINTS ADVECTING NORTH TO ALONG AND JUST NORTH OF THE WARM
FRONT WHICH SEEMS REASONABLE BASED ON UPSTREAM DEWPOINTS SOUTH OF
THE STALLED FRONT EARLY THIS MORNING. ALTHOUGH THE NAM-WRF MAY BE
A BIT ROBUST WITH MUCAPES...A COMPROMISE OF THE
GFS/SREF/NAM12/RAP13 WOULD INDICATE POTENTIALLY 1200-2000 J/KG
MUCAPES ALONG/JUST NORTH OF THE WARM FRONT THIS AFTERNOON...WITH
50-60 KNOTS OF DEEP LAYER SHEAR. ISENTROPIC LIFT INCREASES FROM
18Z-21Z...WITH A COLD FRONT SLIDING SOUTHWARD THROUGH KANSAS
PROVIDING ADDITIONAL LIFT IN THE STORM TARGET AREA FROM MID-LATE
AFTERNOON. SCATTERED THUNDERSTORMS SHOULD DEVELOP BETWEEN 18-21Z
ACROSS SOUTH CENTRAL/SOUTHEAST KS...PERSISTING INTO EARLY EVENING
NEAR THE OKLAHOMA BORDER IN SOUTHEAST KS. THERE WILL BE A NARROW
WINDOW THREAT OF SURFACE-BASED SUPERCELLS THIS AFTERNOON MAINLY
CLOSE TO THE OKLAHOMA BORDER ALTHOUGH ELEVATED MARGINAL HAILERS
COULD AFFECT AREAS AS FAR NORTH AS HIGHWAY 400. THE MAIN THREATS
APPEAR TO BE LARGE HAIL AND DAMAGING WINDS FOR THOSE COUNTIES NEAR
THE OKLAHOMA BORDER...WITH A SMALL POSSIBILITY OF A TORNADO FOR A
BRIEF WINDOW AROUND MID AFTERNOON WITH BACKED SURFACE WINDS NEAR
THE WARM FRONT. PRECIPITABLE WATER OF 1.20 TO 1.40 INCHES COULD
SUPPORT LOCALLY HEAVY RAINFALL NEAR THE OKLAHOMA BORDER.

ALTHOUGH THE COLD FRONT WILL PRESS SOUTHWARD OUT OF SOUTHEASTERN
KANSAS THIS EVENING...POST-FRONTAL SHOWERS/THUNDERSTORMS WILL
LINGER INTO THE EVENING HOURS IN THE SOUTH. STRONG/GUSTY NORTHERLY
WINDS WILL OCCUR BEHIND THE COLD FRONT THIS AFTERNOON/EVENING
AREA-WIDE. SUBSIDENCE WILL SET IN BEHIND THE SHORTWAVE LATER
TONIGHT INTO THURSDAY ALLOWING CLEARING. NOTICEABLY COOLER (BUT
MORE SEASONAL) AIR WILL INFILTRATE SOUTHWARD INTO KANSAS THURSDAY
INTO FRIDAY...AS THE LONGWAVE UPPER TROUGH DEEPENS OVER THE
CENTRAL/EASTERN CONUS. ONLY A MODEST CHANCE OF SPRINKLES/FLURRIES
IS EXPECTED THURSDAY NIGHT AND AGAIN FRIDAY NIGHT OVER EASTERN
KANSAS...AS ADDITIONAL SHORTWAVES DROP INTO THE BACKSIDE OF THE
LONGWAVE TROUGH.

JMC

.LONG TERM...(SATURDAY THROUGH TUESDAY)
ISSUED AT 259 AM CDT WED MAR 25 2015

A GRADUAL DEAMPLIFICATION OF THE UPPER LEVEL PATTERN IS PROGGED
TO OCCUR DURING THIS PERIOD...WITH MORE OF A QUASI-ZONAL FLOW
DEVELOPING BY EARLY NEXT WEEK. THIS WILL BRING ABOVE NORMAL
TEMPERATURES BACK INTO THE PICTURE FOR THIS EXTENDED FORECAST
PERIOD...WITH MAINLY DRY WEATHER EXPECTED. THE GFS HAS A SOUTHERN
BRANCH SHORTWAVE MOVING SLOWLY EAST ACROSS THE SOUTHERN PLAINS
EARLY NEXT WEEK WHICH COULD BRING LOW CHANCES OF
SHOWERS/THUNDERSTORMS TO OUR AREA. HOWEVER...THE ECMWF DOES NOT
HAVE THIS DEPICTION. THEREFORE WILL KEEP ANY PRECIPITATION CHANCES
AT 20-30% IN MAINLY THE SOUTH FOR NOW.

JMC

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON)
ISSUED AT 1237 PM CDT WED MAR 25 2015

ELEVATED CONVECTION WILL CONTINUE TO IMPACT SOUTHEAST
KANSAS AS STRONGEST MOISTURE CONVERGENCE IS PRESENT RIGHT ALONG
THE WARM FRONT BOUNDARY ATTEMPTING TO PUSH NORTHWARD INTO
SOUTHERN KANSAS. HAVE LEFT MENTIONS OF VCTS IN KHUT/KICT/KCNU
TERMINALS THROUGHOUT THE AFTERNOON HOURS AS STEEP MID-LEVEL LAPSE
RATES CONTINUE TO ADVECT EASTWARD AHEAD OF A COLD FRONT DROPPING
SOUTH INTO CENTRAL KANSAS. THIS EVENING...RAIN WILL IMPACT ALL
TERMINALS...WITH LINGERING THUNDERSTORMS AT KCNU. OTHER THAN
THUNDERSTORM ACTIVITY...GUSTY WINDS THAT HAVE DEVELOPED ACROSS
MOST TERMINALS AND WILL CONTINUE TO INCREASE THROUGHOUT THE
AFTERNOON AND EVENING HOURS.

JMR

&&

.FIRE WEATHER...
ISSUED AT 259 AM CDT WED MAR 25 2015

GUSTY NORTHERLY WINDS OF 15-30 MPH WILL DEVELOP BEHIND A COLD
FRONT THIS AFTERNOON AND EVENING ACROSS CENTRAL/EASTERN KANSAS.
THIS WILL DRIVE GRASSLAND FIRE DANGER INDEX VALUES INTO VERY HIGH
FOR MUCH OF THE REGION. HOWEVER...MINIMUM RELATIVE HUMIDITIES WILL
ONLY BE IN THE 35-55% RANGE...SO NOT EXPECTING A CRITICAL
DAY...BUT HIGHLY ELEVATED NONETHELESS. FIRE DANGER SHOULD LESSEN
CONSIDERABLY THURSDAY INTO FRIDAY WITH COOLER AIR AND LIGHTER
WINDS.

JMC

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    66  34  57  33 /  50  60  10  20
HUTCHINSON      60  32  57  32 /  50  50  10  20
NEWTON          61  34  54  32 /  50  60  10  20
ELDORADO        69  35  55  33 /  60  60  10  30
WINFIELD-KWLD   65  36  57  34 /  60  60  10  20
RUSSELL         56  28  59  30 /  30  30  10  20
GREAT BEND      61  28  59  30 /  40  40  10  20
SALINA          57  30  55  31 /  40  50  10  20
MCPHERSON       60  31  55  32 /  50  50  10  20
COFFEYVILLE     72  42  56  34 /  70  70  10  20
CHANUTE         71  38  54  33 /  70  70  10  30
IOLA            66  37  53  32 /  70  70  10  30
PARSONS-KPPF    71  39  56  33 /  70  70  10  30

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Mar 25, 11:03 AM CDT, 2 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
1103 AM CDT WED MAR 25 2015

KSZ032-033-047>053-067>072-082-083-091>096-098>100-261615-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
1103 AM CDT WED MAR 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS WILL DEVELOP ACROSS SOUTH CENTRAL AND SOUTHEAST KANSAS
THROUGH EARLY THIS EVENING. SOME OF THE STORMS MAY BE
SEVERE CLOSE TO THE OKLAHOMA BORDER. THE MAIN STORM THREATS NEAR
THE OKLAHOMA BORDER WILL BE QUARTER TO GOLFBALL SIZED HAIL AND
DAMAGING WINDS. A ISOLATED TORNADO CANNOT BE RULED EITHER. DIME
SIZED HAIL IS POSSIBLE OVER THE REMAINDER OF SOUTH CENTRAL AND
SOUTHEAST KANSAS THIS AFTERNOON.

LOCALLY HEAVY RAINFALL AMOUNTS OVER ONE INCH ARE POSSIBLE CLOSE
TO THE OKLAHOMA BORDER IN SOUTHEAST KANSAS. STORM INTENSITY WILL
DIMINISH THIS EVENING...WITH STORMS EXITING KANSAS BY MIDNIGHT.

STRONG AND GUSTY NORTHERLY WINDS WILL DEVELOP BEHIND A SOUTH MOVING
COLD FRONT THIS AFTERNOON AND EVENING. THIS WILL RESULT IN VERY
HIGH GRASSLAND FIRE DANGER INDEX OVER THE ENTIRE AREA.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A SLIGHT CHANCE OF LIGHT SNOW OR RAIN ACROSS CENTRAL AND
SOUTHEAST KANSAS THURSDAY NIGHT. HOWEVER...NO SNOW ACCUMULATIONS
ARE EXPECTED.

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS MONDAY NIGHT INTO
TUESDAY...MAINLY ACROSS SOUTHERN KANSAS.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTERS MAY BE NEEDED UNTIL DARK TODAY FOR THOSE COUNTIES
CLOSE TO THE OKLAHOMA BORDER.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

HOWERTON

In the hours before

Special weather statement, Mar 25, 12:27 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1227 PM CDT WED MAR 25 2015

KSZ071-251800-
WOODSON KS-
1227 PM CDT WED MAR 25 2015

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  WOODSON COUNTY IN SOUTHEASTERN KANSAS...

* UNTIL 100 PM CDT

* AT 1227 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A STRONG THUNDERSTORM NEAR BUFFALO...OR 8 MILES SOUTH OF
  YATES CENTER...MOVING NORTHEAST AT 55 MPH.

HAIL UP TO THE SIZE OF NICKELS...AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  YATES CENTER...NEOSHO FALLS...PIQUA...ROSE AND TORONTO LAKE.

LAT...LON 3781 9552 3773 9560 3773 9593 3774 9593
      3804 9570 3804 9552
TIME...MOT...LOC 1727Z 215DEG 46KT 3775 9578

BILLINGS WRIGHT
Local storm report, Mar 25, 12:28 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1228 PM CDT WED MAR 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1227 PM     HAIL             12 N FREDONIA           37.71N 95.82W
03/25/2015  M0.88 INCH       WILSON             KS   TRAINED SPOTTER

&&

MWM
Local storm report, Mar 25, 12:33 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1233 PM CDT WED MAR 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1232 PM     HAIL             2 N NEODESHA            37.45N 95.68W
03/25/2015  E0.75 INCH       WILSON             KS   TRAINED SPOTTER

            HAIL COVERING THE GROUND AT THE INTERSECTION OF HWY 75
            AND 700

&&

MWM
Local storm report, Mar 25, 12:44 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1244 PM CDT WED MAR 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1243 PM     HAIL             8 SE CHANUTE            37.59N 95.36W
03/25/2015  M1.50 INCH       NEOSHO             KS   EMERGENCY MNGR

&&

MWM
Local storm report, Mar 25, 12:59 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1259 PM CDT WED MAR 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1255 PM     HAIL             5 N LATHAM              37.61N 96.64W
03/25/2015  M1.00 INCH       BUTLER             KS   TRAINED SPOTTER

&&

JMR
Special weather statement, Mar 25, 1:00 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
100 PM CDT WED MAR 25 2015

KSZ069-070-251830-
GREENWOOD KS-BUTLER KS-
100 PM CDT WED MAR 25 2015

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHWESTERN GREENWOOD COUNTY IN SOUTHEASTERN KANSAS...
  SOUTHEASTERN BUTLER COUNTY IN SOUTH CENTRAL KANSAS...

* UNTIL 130 PM CDT

* AT 1258 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A STRONG THUNDERSTORM 8 MILES EAST OF LEON...MOVING
  NORTHEAST AT 35 MPH.

HAIL UP TO THE SIZE OF NICKELS...AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  ROSALIA AND BEAUMONT.

LAT...LON 3766 9678 3795 9653 3771 9629 3761 9648
      3761 9652 3758 9653 3754 9660
TIME...MOT...LOC 1758Z 219DEG 32KT 3767 9663

BILLINGS WRIGHT

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 25, 11:12 AM CDTSpecial Weather StatementICTChautauqua33 min
Mar 25, 11:27 AM CDTSevere Thunderstorm WarningICTChautauqua, Elk33 min
Mar 25, 11:47 AM CDTSpecial Weather StatementICTNeosho28 min
Mar 25, 11:58 AM CDTSevere Thunderstorm WarningICTElk, Montgomery, Wilson47 min
Mar 25, 12:03 PM CDTSevere Thunderstorm WarningICTElk, Greenwood, Wilson27 min
Mar 25, 12:23 PM CDTSevere Thunderstorm WarningICTNeosho, Wilson52 min
Mar 25, 12:27 PM CDTSpecial Weather StatementICTWoodson33 min
Mar 25, 1:00 PM CDTSpecial Weather StatementICTButler30 min
Mar 25, 1:16 PM CDTSpecial Weather StatementICTNeosho29 min
Mar 25, 1:53 PM CDTSevere Thunderstorm WarningICTGreenwood, Woodson21 min
Mar 25, 2:37 PM CDTSpecial Weather StatementICTAllen23 min
Mar 25, 4:29 PM CDTSpecial Weather StatementICTKingman31 min
Mar 25, 4:42 PM CDTSevere Thunderstorm WarningICTKingman, Reno33 min
Mar 25, 5:11 PM CDTSpecial Weather StatementICTSedgwick34 min
Mar 25, 5:15 PM CDTSpecial Weather StatementICTChautauqua15 min
Mar 25, 5:28 PM CDTSpecial Weather StatementICTChautauqua32 min
Mar 25, 5:30 PM CDTSpecial Weather StatementICTSedgwick15 min
Mar 25, 5:37 PM CDTSpecial Weather StatementICTSedgwick23 min
Mar 25, 5:42 PM CDTSevere Thunderstorm WarningICTButler, Harvey, Sedgwick33 min
Mar 25, 6:07 PM CDTSevere Thunderstorm WarningICTButler23 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.